# SDR DXTA2023080292110

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 5,397 hours, 3,610 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99148091
- Part serial: 1906H0299
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN COCKPIT WINDOW: DESCENDING THRU 8,000 FEET, THE LEFT SIDE WINDOW CRACKED.  R/R PILOT SIDE WINDOW IAW CE680A AMM 56-10-05.
